# SDR CA050405001

- Difficulty date: April 1, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) BOMBARDIER AEROSPACE REGIONAL AIRCRAFT HAS RECEIVED A REPORT WHICH WE FEEL IS A REPORTABLE EVENT.  CLIMBING THROUGH FL310, LEFT ENGINE OIL PRESSURE WARNING MESSAGE WITH PRESSURE AT 25-35 PSI., EVENTUALLY STABILIZED AT 25 PSI.  PRECAUTIONARY ENGINE SHUTDOWN PERFORMED.  REMOVED AND REPLACED CARBON SEALS ATF AXIS, D AXIS, AND BB AXIS.
